# SDR YENA2022061400607

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEAR CLIP AT FR 87 AND BTW STGR 27R-28R; REF TOMX NR 00281, W/O 1931: NEW SHEAR CLIP WAS INSTALLED PER EMB 190 SRM 51-41-01 PAR 6 AND SRM 51-41--02 PAR 6. ACCOMPLISHED BY 201534008 RII BY 200702030.
